# SDR FY4Y197M20110315

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22464
- Aircraft time: 63,036 hours, 30,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65246868
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 63,036 hours, 30,069 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON RT WING INBD MIDFLAP UPPER EXTERNAL SURFACE, AT WBL128, FWD OF FLAP T/E ABOUT 22.5".  ORIGINAL THICKNESS IS 0.054" AFTER CORROSION REMOVE, REMAIN THICKNESS IS 0" IAW SRM 57-50-1, PAGE 8, AREA ABOUT 1" X 1.3750".  REPAIR METHOD SRM 57-50-4, FIG-8.  CORROSION LEVEL WAS LEVEL 2.
